# SDR DALA2022111507366

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 29,682 hours, 11,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT LBL=50 STA 951 W-2 AREA CPAX. FLOOR SUPPORT LBL=50 STA 951 W-2 AREA CPAX WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
